MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVIA HF-T; CRT-P

BIOTRONIK SE & CO. KG EVIA HF-T; CRT-P
Model Number 377208
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had syncopal episodes and was getting device checked.Device technician was unable to interrogate the device.Device remains implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the quality documents associated with the manufacture of this particular device as well as the data returned for evaluation.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The data returned for analysis were inspected in detail.The inspection revealed that the lv sensitivity in biv-mode was not activated.In this case the lv channel is not recorded and the iegm is discarded.The iegms will be recorded and displayed as soon as the lv sensitivity is activated.Should additional relevant information become available, the investigation will be updated.

Brand Name
EVIA HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10541178
Report Number1028232-2020-03945
Device Sequence Number3161244
Product Code NKE
UDI-Device Identifier04035479118372
UDI-Public04035479118372
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number377208
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR